It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jamie on August 13, 2000 at 13:19:50:

In Reply to: Re: looking for support posted by Joe on July 09, 2000 at 16:11:30:

: : :I have been addicted to Gbl (verve)for the past 5 months. Recently I have tried to seek help, but no one knew anything about the seriousness of ghb withdrawl. Most clinics are not willing to take me in because they too are not informed or they dont have the recources to handle the extreme side effects that come about further into the process. I know there are others out there like myself, if you are feeling trapped and alienated please e mail me so we exchange information.

: I am in the exact same situation. I need to quite it is taking over my life. I never even knew what it was that I was taking. I actaully believed that it was a workout suppliment. My girlfriend broke-up with me. I'm about to get kicked out of my house. I dropped out of school. I haven't hit rock-bottom yet, but if I don't quite, I soon will
: I am trying to taper off. Yester day I did 50 dropper fulls of pure furanone. It wasn't all that unusual of a day. I worked today and had to have a couple of hits to get me trough work.
: How bad am I going to feel in the next couple of hours, weeks, months. Just cutting back my skin hurts, eyes burn and I'm confused. I could talk with people at work like I usually do.
: I think I am going to call a national addiction hotline for detox. advice.
: I am just now tr


*** I am in the same situation and feel like I am fighting for my life. I am in a situation now where if I were to go in for detox I would lose my lifetime worth of work. Everything hurts, my head, my skin, the slightest noise sends spikes of pain through my body. I tried to email Steve and it wouldn't let me. I tried cutting down but slowly the amount needed creeps back up to the same spot. I go through a bottle of Verve every 4 to 5 days. I get maybe an hour or two of sleep each night. Up until about a week ago I could use it to help me fall asleep but now it has taken another strange turn for the worse and I can't sleep at all. I can't believe I can function at all. My friends that I talk to think I am exaggerating because I can function in front of them fairly normally. Sometimes my face swells up so bad that I can barely see. I have 50 more days until I can seek treatment without paying a huge price but I don't know if I will make it that long. Minutes feel like hours! Any advice (other than the obvious - go to rehab) on how I can survive 50 more days?

Follow Ups

All times are GMT -7. The time now is 08:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!